..OK , this is a bit embarassing, I recently up my dose to 112.5mg from 75 mg (going on 3 weeks) and can't get an orgasm anymore. I used to get them everytime I would have sex with my bfriend, This is pissing me off and him as well. Will this go away soon?
Dear CARRAC, Don't be embarrassed! This side effect can occur with antidepressants.
"Genitourinary side effects have frequently included male and female sexual dysfunction such as abnormal ejaculation in up to 16% of male patients, decreased libido (13%), impotence (13%), and organic dysfunction (anorgasmia or abnormal orgasm) in up to 8% of female patients."
Let your doctor know about this. A dosage adjustment might help or a switch to one of the newer ADs.
Personally, I had the same problem at first, but I'm just fine now!
If you can live with it, maybe just give it a little time. Sex can be more than just an orgasm!
I’m on Effexor as well just 75mg, did your sexual issue every resolve. I have a sex drive still but I just can’t orgasm either. I love Effexor and have no other side effects but that, it’s been about 2 weeks since I’ve been taking it. Just wonder if I need to switch to something like Trintellix if there’s no hope for it to get better
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.